Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What is the remedy for allergic reactions in a child post pneumococcal vaccine ?

Hi i m vidia, My nephew who is 16 months old just got his pneumococcal vaccine , after which he got a severe allergic reaction to it and now he is admitted because of his serious condition.He is also having a temp of 102 which is not at all reducing and even the allergic reactions are increasing minute by minute.please help me.......He is suffering a lot.......his body is swollen. he is on glucose since 24 hrs.
Asked On : Sat, 14 Apr 2012
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Welcome to HCM
First of all I would like to inform you that drug reaction or allergic reaction can occur in any vaccine though it not common.Actually there is no prior test to identify the possibility of vaccine reaction to an individual.Fever is also a side effect for pnumococcal vaccine.As the baby has got admitted I hope that the baby will get well soon as good treatment options are available now a days.I would like to advice you that keep faith in you doctors as baby is undergoing hospital treatment.
Thanking you.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Pediatrician, Neonatology Dr. T. P. Raghavan's  Response
Allergic reactions to pnumococcal vaccines are rare. I have yet to see a patient developing allergy to pneumococcal vaccine.Should be treated symptomatically.Prognosis good
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor